# SDR N6WA20100203

- Difficulty date: February 15, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N165GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10257
- Aircraft time: 10,895 hours, 7,657 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLATS FAIL.  RESET SLAT ACTUATOR TRIP INDICATORS. PERFORMED OPS CHECK OF SLAT SYS.  OPS CHECK GOOD IAW FIM 27-81-00.
